| Model Number |
1608002131 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a surgical procedure, the bur broke at the mount.It was also reported that there was a fifteen minute delay which the surgeon irrigated and used suction to remove the broken fragment from the surgical site.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description